# SDR R61A201908090825

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 29,521 hours, 22,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AS MARKED, CROSS BEAM FR.17 O/B OF R/H SEAT TRACK. PERFORMED CUT OUT REPAIR OF CROSS BEAM AT FRAME 17 PN: 170-21769-405 AND INSTALLED "L" ANGLE REPAIR REF EMB SRM 53-11-10 REPAIR 03,
